# SDR 96FDEA01044

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforce Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1176.9  REINFORCEMENT CHORD IS OUT OF LIMITS FROM LBL 47 TO 57 WL 208.  REMOVED AND REPLACED DAMAGED REINFORCEMENT CHORD FROM LBL TO RBL 65 STA 1176.9 WL 208.
